MathSciNet Relay Station
MathSciNet bibliographic data
MR2464528 14A99 (11G99)
Mochizuki, Shinichi The geometry of Frobenioids. I. The general theory. Kyushu J. Math. 62 (2008), no. 2, 293–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement